Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Stability of the Riemann solutions for a nonstrictly hyperbolic system of conservation laws 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 10, 页码: 3284-3294
Authors:  Shen, Chun;  Sun, Meina
Favorite  |  View/Download:32/0  |  Submit date:2015/06/25
Delta Shock Wave  Delta Contact Discontinuity  Wave Interaction  Riemann Problem  Split Delta Function  Nonstrictly Hyperbolicity  
Asymptotically linear Dirichlet problem for the p-Laplacian 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 43, 期号: 8, 页码: 1043-1055
Authors:  Li, GB;  Zhou, HS
Favorite  |  View/Download:48/0  |  Submit date:2015/12/01
Asymptotically Linear  Dirichlet Problem  P-laplacian